# SDR CALA2022022200476

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 53,365 hours, 17,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Floor Support
- Part number: 141N576078
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES ILN NRC 142584-0800-0095. REMOVED CORROSION FROM 2 FLOO R PANS. .008 REMOVED FROM FWD PAN AND .010 FROM AFT PAN. FLOOR P ANS DAMAGE FOUND TO BE BEYOND LIMTS SRM 53-10-15-1A ALLOWABLE DA MAGE FIG 101 DETAIL VI. BOTH PANS REQ REPLACEMENT. REG''S SFR. V931869
